Skip to Main content Skip to Navigation
Journal articles

Sharp Sobolev Asymptotics for Critical Anisotropic Equations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02506982
Contributor : Abdallah El Hamidi <>
Submitted on : Thursday, March 12, 2020 - 4:30:08 PM
Last modification on : Monday, October 12, 2020 - 10:27:34 AM

Links full text

Identifiers

Citation

Abdallah El Hamidi, Abdallah El Hamidi, Jérôme Vétois. Sharp Sobolev Asymptotics for Critical Anisotropic Equations. Archive for Rational Mechanics and Analysis, Springer Verlag, 2009, 192 (1), pp.1-36. ⟨10.1007/s00205-008-0122-8⟩. ⟨hal-02506982⟩

Share

Metrics

Record views

114